# SDR DALA2025062304673

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 74,767 hours, 24,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 EMERGENCY EXIT SIGN FELL OFF IN MID A/C. CORRECTIVE ACTION: RESECURED EMERGENCY EXIT LENSE COVER. (7026496)
